MAUDE Adverse Event Report: MASIMO CORPORATION RD SET; OXIMETER

MASIMO CORPORATION RD SET; OXIMETER
Model Number 4478
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Model 4478- while on transport and while getting ready to intubate patient, oxygen saturation probe went flatline and stopped reading.After intubating patient and getting settled, replaced oxygen saturation probe with a new one and started working again.Model 2320- pulse oximeter low noise cabled sensor (lncs) found to have exposed wires.Model 2320- bedside registered nurse (rn) discovered oxygen saturation probe was frayed with exposed wires on infant¿s skin.No harm to patient.Model 4013- pulse oximeter flatlined on monitor.Noticed on central monitor but did not alarm.Went into room and baby was resting comfortably.Saturation monitor was still on foot and properly positioned.

Brand Name
RD SET
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key19070607
Report Number19070607
Device Sequence Number4732580
Product Code DQA
UDI-Device Identifier10843997013267
UDI-Public(01)10843997013267
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2023
Report Date (Section F) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4478
Device Catalogue Number4478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/04/2023